# SDR MALA020233

- Difficulty date: April 5, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Psu
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SOCKET AT SEAT 10A IS BROKEN.  MAINTENANCE REMOVED PSU PANEL AND INSTALLED SERVICEABLE PSU PANEL P/N 2LA007466-07 IAW SAAB AMM 20-10-00.  OPS CHECK GOOD.
